Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Try this link

Posted by Cindy W on August 28, 2000, at 21:53:46

In reply to Try this link T~, posted by danf on August 28, 2000, at 16:55:39

> http://www.nerve.com/Dispatches/Katz/serotonin/

Danf, that is a very interesting article. Having had similar problems from SSRI's (Prozac, Zoloft, Luvox) but not Serzone and for the most part not with Effexor-XR, I've felt the same way (unwilling to trade my sexuality for a little more normalcy, less depression, less OCD). Luckily I have a great pdoc who took my complaints about sexual side effects seriously and kept trying until I found some meds that did not make me asexual!--Cindy W


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy W thread:2753
URL: http://www.dr-bob.org/babble/20000822/msgs/43966.html